Dynamics Response Control of a Mindlin-Type Beam


Yildirim K., Korpeoglu S., Kucuk I.

INTERNATIONAL JOURNAL OF STRUCTURAL STABILITY AND DYNAMICS, vol.17, no.3, 2017 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.1142/s0219455417500390
  • Journal Name: INTERNATIONAL JOURNAL OF STRUCTURAL STABILITY AND DYNAMICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Keywords: Mindlin-type beam, vibration, control, boundary, TIMOSHENKO BEAM, BOUNDARY FEEDBACK, ELASTICITY, VIBRATION, SUBJECT, STABILITY, EQUATIONS, LATTICE, SYSTEMS, MODEL

Abstract

Optimal boundary control for damping the vibrations in a Mindlin-type beam is considered. Wellposedness and controllability of the system are investigated. A maximum principle is introduced and optimal control function is obtained by means of maximum principle. Also, by using maximum principle, control problem is reduced to solving a system of partial differential equations including state, adjoint variables, which are subject to initial, boundary and terminal conditions. The solution of the system is obtained by using MATLAB. Numerical results are presented in table and graphical forms.